# SDR CA141209005

- Difficulty date: December 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 34,507 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32447531917
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE IN THE DESCENT, THE POWER LEVER WAS REDUCED AND THE NUMBER 1 ENGINE TORQUE REMAINED AT CRUISE POWER SETTING OF 3800 FT-LBS. THE CREW VERIFIED THAT THE ENGINE AND GAUGES WERE RESPONSIVE ABOVE 3800 FT-LBS TORQUE BUT WOULD NOT REDUCE. A DIVERSION WAS REQUESTED WITH ATC. AT THE TOP OF DESCENT, A PRECAUTIONARY ENGINE SHUTDOWN WAS PERFORMED VIA THE FUEL CONTROL UNIT (FCU) FAILURE CHECKLIST. THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE DETERMINED THAT THE FCU WAS AT FAULT, THE UNIT HAS BEEN REPLACED AND AIRCRAFT RELEASED BACK INTO SERVICE.
